# SDR PCAA0009064

- Difficulty date: September 22, 2000
- Submitted: September 25, 2000
- Operation: Air carrier
- Aircraft: N848EX
- Make and model: Dhav DHC8102
- Aircraft serial: 331
- Aircraft time: 19,341 hours, 21,416 cycles
- Engine: Pwa PW120A
- Engine time: 29,207 hours, 33,872 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Fluctuates
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 3899 ABE TO BOS.  DURING TAKEOFF NR 2 ENGINE OIL PRESSURE LIGHT ILLUMINATED WITH OIL PRESSURE FLUCTUATING BETWEEN 35 AND 60 PSI.  ENGINE WAS SHUTDOWN AND PLANE RETURNED TO FIELD.  NO EMERGENCY WAS DECLARED, PAX DEPLANED.  NR 2 ENGINE OIL SERVICED WITH 4 QUARTS OF OIL.  ENGINE RUN AND ALL INDICATIONS NORMAL.  AIRCRAFT RETURNED TO
